按条件检索“7”条记录

已选条件: 数据来源: SCOPUS × 数据来源: 万方 × 机构: 数学学院 × 文献类型: correction ×
导出
  • 排序
  • 显示
1. Representation of integers as sums of fractional powers of primes and powers of 2 (vol 181, pg 185, 2017) SCOPUS SCIE

作者:Zhu, Wenbin

作者机构:[Zhu, Wenbin] Shandong Univ, Sch Math, 27 Shanda Nanlu, Jinan 250100, Shandong, Peoples R China.

来源:ACTA ARITHMETICA,2018,Vol.185,Issue.2,197-199

资源类型:期刊论文

WOS:000445632300005

2. A Stabilized Mixed Finite Element Method for Elliptic Optimal Control Problems (vol 66, pg 968, 2016) SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing; Hou, Jian; Li, Haihong

作者机构:[Fu, Hongfei; Li, Haihong] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Hou, Jian] China Univ Petr, Coll Petr Engn, Qingdao 266580, Peoples R China.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2016,Vol.66,Issue.3,987-990

资源类型:期刊论文

WOS:000369911500005

3. The Vertex PI and Szeged Indices of Chain Graphs (vol 68, pg 349, 2012) SCOPUS SCOPUS SCIE

作者:Luo, Zhaoyang; Wu, Jianliang

作者机构:[Luo, Zhaoyang; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Luo, Zhaoyang] Changji Univ, Dept Math, Changji 831100, Peoples R China.

来源:MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY,2013,Vol.70,Issue.1,467-470

资源类型:期刊论文

WOS:000325443000033

4. Erratum: Acyclic edge chromatic number of outerplanar graphs (Journal of Graph Theory) (Erratum) SCOPUS SCIE

作者:Hou, J.-F.;Wu, J.-L.

作者机构:[Hou, J.-F] Center for Discrete Mathematics, Fuzhou University, Fujian 350003, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,2013,Vol.72,Issue.3,364-365

资源类型:期刊论文

WOS:000313984500008

5. On the Dirac Cohomology of Complex Lie Group Representations (vol 18, pg 61, 2013) SCOPUS SCIE

作者:Dong, Chao-Ping

作者机构:[Dong, CP]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:TRANSFORMATION GROUPS,2013,Vol.18,Issue.2,595-597

WOS被引数:2

资源类型:期刊论文

WOS:000319167500011

6. Notes on Triple I method of fuzzy reasoning (vol 44, pg 1567, 2002) EI SCOPUS SCIE SCOPUS

作者:Liu, Hua-Wen

作者机构:[Liu, HW]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2009,Vol.58,Issue.8,1598-1603

JCR分区(WOS):Q2

最新影响因子:1.398

当年影响因子:1.192

WOS被引数:1

资源类型:期刊论文

WOS:000270630800009

7. Corrigendum to proof of Chvatal\'s conjecture on maximal stable sets and maximal cliques in graphs (vol 91, pg 301, 2004) SCOPUS SCIE

作者:Deng, XT; Guo, GJ; Zang, WN

作者机构:[Deng, XT; Guo, GJ; Zang, WN]Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China.;[Deng, XT; Guo, GJ; Zang, WN] City Univ Hong Kong, Dept Comp Sci, Hong Kong, Hong Kong, Peoples R China.;[Deng, XT; Guo, GJ; Zang, WN] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.;[Deng, XT; Guo, GJ; Zang, WN] Chinese Acad Sci, Inst Software, Beijing 100080, Peoples R China.

来源:JOURNAL OF COMBINATORIAL THEORY SERIES B,2005,Vol.94,Issue.2,352-353

WOS被引数:8

资源类型:期刊论文

WOS:000229947400008

TOP